# SDR 02FDEA00080

- Difficulty date: January 28, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 478, STR 2 RT, L FLANGE EDGE CRACKED AND BENT.  R&R STR.
